# SDR CALA2019063001092

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PASSENGER RT ENTRY DOOR AT STA 987 HAS SEVERAL AREAS O OF CORROSION UNDER PANEL 242YKF.   BLENDED SMOOTH AND REMOVED CORROSION AT STA986.5 RBL 39, FOUND OUT OF LIMITS, FLOORBEAM REMOVED, LOCATED, DRILLED, AND DOUBLER INSTALLED IAW SRM 53-70-51 FIG 104, SRM 51-40-02, SRM 51-40-05.
